MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-67 SPOT CHECK PULSE CO-OXIMETER

MASIMO - 52 DISCOVERY RAD-67 SPOT CHECK PULSE CO-OXIMETER
Model Number 25870
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported dissatisfaction with the results of the measurement of hemoglobin, too big measurement deviations compared to the biology.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: per masimo procedure smp-1333c, sphb accuracy testing requires a minimum of thirteen (13) human subjects.Currently completing this testing is not possible due to the covid-19 pandemic.When it becomes safe to complete this testing an additional follow up with the results of the testing will be submitted.H3 other text : testing cannot be completed at this time.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.During evaluation, the device passed all visual and functional testing.The device accuracy was tested using customer device and test sensor, the device provided passing results.No product performance issue was identified related to sphb.The unit was determined to be functioning as designed.

Brand Name
RAD-67 SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
52 discovery
irvine, CA 92618
9498223661
MDR Report Key12595075
Report Number3011353843-2021-00271
Device Sequence Number17163749
Product Code DQA
UDI-Device Identifier00843997012812
UDI-Public00843997012812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25870
Device Catalogue Number9794
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer02/14/2022
04/11/2022
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date03/10/2022
04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RAINBOW DCI MINI SC1000 SENSOR
Patient SexUnknown